# SDR 2022FA0000216

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: General aviation
- Aircraft: N760A
- Make and model: Beech 76
- Aircraft serial: ME303
- System (JASC): 3233 · Landing Gear Actuator
- Part: Landing Gear
- Part number: 1053840023
- Part serial: 0139
- Condition: Leaking
- Location: Zone 700
- Stage of operation: LD
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON LANDING AT KLBE, THE LANDING GEAR COLLAPSED. THE AIRCRAFT SLID OFF THE RUNWAY ONTO THE GRASS. LOCAL MAINTENANCE PERSONNEL NOTED THAT THE HYDRAULIC SYSTEM WAS LOW ON FLUID. THE LEFT MAIN LANDING GEAR ACTUATOR WAS NOTED TO BE LEAKING AT THE END CAP WHERE IT CONNECTS TO THE ACTUATOR CYLINDER.
